| Model Number |
23AGFN-756 |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm sjm regent heart valve w/ flex cuff was chosen for a procedure.After implantation of the valve, the physician used a silicone tester to test the activity of leaflets, and found that one leaflet of the valve couldn't move flexibly.The valve got explanted a new 21mm sjm regent heart valve w/ flex cuff was implanted successfully while patient was still on bypass.The procedure time was extended about 30 minutes and finished successfully without patient consequence.There was no delay in the procedure.The patient remained stable throughout the procedure.The patient was reported stable.
Additional Manufacturer Narrative
An event of incomplete leaflet cooptation was reported.The valve was sent for functional testing at the engineering test lab.During this test, which ensures proper leaflet coaptation and hemodynamic performance, the valve was placed in a pulse duplicator filled with saline.The conditions included a beat rate of 70 ± 1 bpm, a flow rate of 5.0 ± 0.2 lpm, and a mean aortic pressure of 100 +10/-0 mmhg.Under these conditions, the leaflets appeared to coapt such that the effective orifice area value was 2.35 and the regurgitant fraction value was 9.2%.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing to ensure proper leaflet coaptation and hemodynamic performance, and the product met all specifications.The cause of reported event could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.